# SDR DALA2025121609161

- Difficulty date: December 16, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N896DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62777
- Aircraft time: 23,961 hours, 9,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY M1675 PER AMM 33-51.
